How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55460
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

8 have put my symptoms in but you will not accept my e mail

Resolved Question:

8 have put my symptoms in but you will not accept my e mail address, saying it has been used by another member, this is my email address
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 3 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

do you take any medicine?
Customer: replied 3 years ago.

Yes i do. itake Oxyconyin 80 and 20. Anlodopen lozartin temazapan, omaprazole simvastatin and an inhaler for asthma

Expert:  Dr. Phil, MD replied 3 years ago.
Why are you on such high dose pain medicine?

I can tell you the sweating is like from the pain meds
Customer: replied 3 years ago.

i have been suffering extreme back pain for many tears now and it has affected my mobility, i cannot walk on my own at all i also take pharacetamol as well. but what is causing the bitter taste in my mouth

Expert:  Dr. Phil, MD replied 3 years ago.
I think that is probably your inhaler Janice.

These can commonly do that.

Also, there is a chance you have a spinal fluid leak. This can cause a bitter taste. I have seen this before. You need a CAT scan of the skull to determine if there is a leak
Dr. Phil, MD and 5 other Medical Specialists are ready to help you

Related Medical Questions